# SDR 2003UALA00459

- Difficulty date: June 2, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 43,781 hours, 7,207 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BS 852-871 LBL 33 CORRODED.  MAJOR REPAIR ACCOMPLISHED.  SPLICE REPAIR.
